# SDR 9706149943

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  RECYCLED GEAR WITH SAME RESULTS.  EMERGENCY EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR LOCK SWITCH.  ALSO, FOUND OVERCENTER LINKAGE OUT OF TOLERANCE.  INSTALLED SHIMS, OPERATIONAL CHECK NORMAL.
